# SDR USAA040283

- Difficulty date: June 4, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536106Z100000
- Condition: Delaminated
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL DELAMINATED MORE THAN 10 PERCENT MAIN DECK FLOOR PANEL, 231 CF.  FABRICATED NEW PANEL PER SRM 53-02-00, FIG 209.  (M)
